Click here to find out more about how AskDr works for doctors
1

Miraculously just recover from an underlying ezcema condition but as soon I stop cetrizine, start developing hives, any link to the liver

1
0
Dr. Quah S
Doctor
11 Streak Score Doctors are able to put a streak together by performing an activity everyday
Hi, thank you for the question. Eczema and hives (urticaria is the medical term) are 2 separate conditions, although some patients suffer from both. Some patients do have chronic hives (urticaria) which means they can have it for months, or have frequent relapses without antihistamine medications (eg cetirizine).
If you get frequent relapses of your hives after stopping cetirizine, I will advise you to continue taking cetirizine daily for a few weeks and then slowly try cutting down. Cetirizine is a safe medicine to take long term.
A small portion of patients with hives have underlying conditions like liver problems, thyroid problems and other organ problems. But these are rare.
Do consult a doctor if your condition persists. 

Reply
0
Recommended
Leave a review for Dr. Quah SW by clickinghere
0
0
@AlexBabe92
Reply
0
Recommended
Leave a review for @AlexBabe92by clickinghere